MathSciNet Relay Station
MathSciNet bibliographic data
MR2783936 (2012f:60331) 60K35 (60F99)
Cator, Eric; Pimentel, Leandro P. R. A shape theorem and semi-infinite geodesics for the Hammersley model with random weights. ALEA Lat. Am. J. Probab. Math. Stat. 8 (2011), 163–175.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement